RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kuchkarova, Aigul' Nailevna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:164
Abstract pages:206
Full texts:92

http://www.mathnet.ru/eng/person30837
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/685443

Publications in Math-Net.Ru
2001
1. K. B. Sabitov, A. N. Kuchkarova, “Spectral properties of a solution to the Gellerstedt problem for mixed-type equations and their applications”, Sibirsk. Mat. Zh., 42:5 (2001),  1147–1161  mathnet  mathscinet  zmath; Siberian Math. J., 42:5 (2001), 961–974  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020